Ohio, 2025Winter Storm and Winter Weather in Ohio, December 13 to 14, 2025
December 13 to 14, 2025 · NWS ILN · 28 events in 28 counties and zones
A strong low pressure system moving through the Ohio Valley produced widespread snowfall during the afternoon and evening hours of Saturday, December 13, associated with the passage of an Arctic air mass.
Every event with a place to put it; 28 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system moving through the Ohio Valley produced widespread snowfall during the afternoon and evening hours of Saturday, December 13, associated with the passage of an Arctic air mass.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Dec 13, 9:10 AM EST, 2 hours 50 minutes earlier.
Area forecast discussion, Dec 13, 9:10 AM EST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
910 AM EST Sat Dec 13 2025
.SYNOPSIS...
A system will move across the area today into tonight which will
result in accumulating snow area wide. Some of the snow will be heavy
at times this afternoon into this evening. Arctic air will settle
into the region behind the snow, bringing bitterly cold temperatures
into Monday. This will be followed by a substantial warm up through
midweek.
&&
.NEAR TERM /THROUGH TONIGHT/...
High resolution guidance is trending towards a two part system, even
though it will be a quick hitter. It appears that the initial
heavier band of snow will move in from west to east near or just
slightly south of I-70 from 18Z to 21Z ish. There may be slight lull
before a second enhancement, oriented more southwest to northeast
develops near I-71 towards 00Z and moves east and out of the area by
05Z.
Taking that all into consideration, it looks more and more likely
that east central Indiana will reach the 5 inch winter storm warning
threshold. This axis may extend into the Miami Valley where criteria
is 6 inches. Most likely there will be a gradient across Preble,
Montgomery, and Greene Counties that will be near/straddling this
threshold. So upgraded those areas to a winter storm warning.
Previous discussion...
A deep mid level low to settle south into the northern Great Lakes
today. A surface cold front marking the leading edge of Arctic air
will track southeast thru the area today. This will result in falling
temperatures through the afternoon. A vigorous short wave will
quickly move from the upper Mississippi Valley southeast across the
area. Mid level frontogenesis out ahead of this system will spread a
widespread band of snow across the area from late morning through the
afternoon, mainly north of the Ohio River. This band of snow will
sag southeast across the rest of the area late in the day.
Observing pretty good consensus that heaviest snowfall amounts will
occur between I-70 and the Ohio River with an axis of 3" to 6". A
very slight shift south of this heaviest axis of snow. SLR which
start out close to 15:1 increase to above 20:1 this evening. This
will make for a drier more fluffy snow. The heaviest snow aligns
with the previous winter storm warning - so this headline was
continued. Outside of the warning area, have continued winter
weather advisories to the north and to the south.
Temperatures drop and winds increase as the snow tapers off late
this evening, but travel impacts from this snow will likely
continue. The combination of snow, wind, and cold will make tonight
an unfavorable time to be outside or traveling.
Temperatures begin to fall today with readings by evening from the
middle teens northwest to near 30 southeast. Forecast lows tonight
drop off to the single digits overnight. With winds of 10
to 15 mph, wind chills temperatures will fall below zero with much
of the Whitewater and Miami Valleys getting to 10 below or colder.
Have issued a cold weather advisory for tonight through Monday
morning due the bitterly cold conditions.
&&
.SHORT TERM /SUNDAY/...
Arctic high pressure will build into the area Sunday. Bitterly cold
conditions will be observed with highs from near 10 across eastern
Indiana and western Ohio to the middle teens in the Scioto River
Valley. Wind chill readings never get much above either side of zero
during the day. These readings drop off below zero Sunday night with
the coldest areas observing values of 10 to 15 below zero by early
Monday morning. Have continued the cold weather advisory thru Monday
morning.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The center of a shallow, frigid air mass (arctic high pressure) will
move up the middle Ohio River River Valley late Sunday night. Winds
will be rather light -- especially in our southern zones -- allowing
temperatures to be a few degrees colder than the night before.
Wouldn't be surprised to see some below zero low temperatures from
southeast Indiana through southwest Ohio and into northern Kentucky.
With the winds factored in, wind chill will likely continue to fall
near or below Cold Weather Advisory thresholds Sunday night into
Monday morning.
As the high exits to the east, temperatures will rebound into the
20s Monday afternoon, 30s Tuesday, 40s Wednesday, and potentially
into the 50s in southwesterly flow on Thursday. Rain is likely ahead
of a frontal system on Thursday, with temperatures cooling back down
to near or a bit below normal Friday. &&
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
MVFR ceilings are expected to continue thru the morning. Focus
shifts to snow that will develop late morning into this afternoon
leading to deteriorating conditions. The snow will move into the area
from west-northwest to east-southeast, bringing IFR to LIFR
visibilities, and IFR ceilings. A period of accumulating snow, marked
by SN in the TAFs, is expected at all TAF sites during the mid
afternoon through evening. The snow tapers off late in the TAF
period with continued MVFR ceilings.
West-northwest, at around 10 knots this morning, become more
northwesterly this afternoon into this evening and increase to around
12 kts with gusts up to 20 kts.
OUTLOOK...MVFR ceilings will likely continue into the day on Sunday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Storm Warning from 1 PM this afternoon to 7 AM EST Sunday
for OHZ060>065-070>074-077>082-088.
Cold Weather Advisory from 7 PM this evening to 11 AM EST Monday
for OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-088.
Winter Weather Advisory from 1 PM this afternoon to 7 AM EST Sunday
for OHZ026-034-035-042>046-051>056.
KY...Winter Storm Warning from 1 PM this afternoon to 7 AM EST Sunday
for KYZ091>093.
Cold Weather Advisory from 7 PM this evening to 11 AM EST Monday
for KYZ089>100.
Winter Weather Advisory from 1 PM this afternoon to 7 AM EST Sunday
for KYZ089-090-094>100.
IN...Winter Storm Warning from 1 PM this afternoon to 7 AM EST Sunday
for INZ050-058-059-066-073>075.
Cold Weather Advisory from 7 PM this evening to 11 AM EST Monday
for INZ050-058-059-066-073>075-080.
Winter Weather Advisory from 1 PM this afternoon to 7 AM EST Sunday
for INZ080.
&&
SYNOPSIS...AR
NEAR TERM...
SHORT TERM...AR
LONG TERM...
AVIATION...ARHazardous weather outlook, Dec 13, 2:22 AM EST, 9 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
222 AM EST Sat Dec 13 2025
INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-140730-
Wayne-Fayette-Union-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Franklin-Licking-Preble-
Montgomery-Greene-
222 AM EST Sat Dec 13 2025
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM EST SUNDAY...
...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
11 AM EST MONDAY...
This Hazardous Weather Outlook is for east central Indiana, central
Ohio and west central Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Cold Weather Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Cold Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
INZ066-073>075-KYZ091>093-OHZ063>065-070>074-077>082-088-140730-
Franklin-Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Fayette-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
222 AM EST Sat Dec 13 2025
...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 AM EST SUNDAY...
...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
11 AM EST MONDAY...
This Hazardous Weather Outlook is for southeast Indiana, northern
Kentucky, central Ohio, south central Ohio and southwest Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Cold Weather Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Cold Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
INZ080-KYZ089-090-094>100-140730-
Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-
Mason-Lewis-
222 AM EST Sat Dec 13 2025
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM EST SUNDAY...
...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
11 AM EST MONDAY...
This Hazardous Weather Outlook is for southeast Indiana, northeast
Kentucky and northern Kentucky.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Cold Weather Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Cold Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
Winter Weather, Auglaize
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Auglaize forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
A spotter measured 3.2 inches of snow 2 miles north-northeast of New Bremen. A public report of 3 inches of snow was received from 4 miles south-southeast of Uniopolis.
Winter Weather, Champaign
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Champaign forecast zone
- Reported by
- Public
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
A public report of 5.8 inches of snow was received from 4 Urbana. The cooperative observer located 2 miles east-northeast of Saint Paris measured 4.4 inches. Based on surrounding observations, it is estimated that 3 to 4 inches was common across the county.
Winter Weather, Clark
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Clark forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
A report of 5.1 inches of accumulation was received from just south of Enon. A report of 4 inches came from the public 3 miles east of Enon. The CoCoRaHS observer 2 miles southeast of Enon measured 3.6 inches of snow.
Winter Weather, Darke
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Darke forecast zone
- Reported by
- Public
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
A report of 5 inches of snow came from Greenville. The CoCoRaHS observer 2 miles west-southwest of Versailles measured 4 inches of snow, while another observer 2 miles south of Pitsburg measured 3.4 inches.
Winter Weather, Delaware
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Delaware forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
The CoCoRaHS observer 3 miles south-southeast of Kilbourne measured 5.5 inches of snow, as did a media report from 4 miles southwest of Galena. The CoCoRaHS observer 5 miles west-southwest of Hartford measured 5.2 inches, as did a cooperative observer just southeast of Delaware. Most readings across the county measured between 4.5 and 5 inches.
Winter Weather, Franklin
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Franklin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
A spotter 3 miles southeast of Grove City measured 6 inches of snow. A public report from 3 miles southwest of Lincoln Village indicated that 5.5 inches of snow fell. The Columbus airport CMH measured 5.4 inches of snow. Most observations across the county were between 4 and 5 inches.
Winter Weather, Greene
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Greene forecast zone
- Reported by
- Public
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
A report from Shawnee Hills came in with 6.3 inches of snowfall, with another reporting 5 inches from 2 miles west of Xenia. A spotter report from 3 miles south-southwest of Fairborn measured 4.5 inches of snow, while another spotter northeast of Cedarville measured 4 inches. The cooperative observer 5 miles south-southeast of Xenia also measured 4 inches of snow.
Winter Weather, Logan
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Logan forecast zone
- Reported by
- Public
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
A report from southwest of Rushylvania indicated that 3 inches of snow fell. A spotter from Lakeview measured 2.2 inches.
Winter Weather, Madison
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Madison forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.894, -83.400 (the zone’s center; the record gives no point)
The observer northeast of London measured 4.9 inches of snow. A spotter located 5 miles east-northeast of Choctaw Lake measured 4 inches.
Winter Weather, Miami
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Miami forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
The observer southwest of Piqua measured 5.7 inches of snow. A spotter northeast of Troy measured 5.3 inches. Observations in the southern half of the county were between 3.5 and 4 inches.
Winter Weather, Preble
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Preble forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
The observer north of Eaton measured 3.7 inches of snow.
Winter Weather, Shelby
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Shelby forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
The observer located 5 miles east-northeast of Russia measured 3.5 inches of snow. In Lockington, 3.1 inches of snow fell according to the CoCoRaHS observer located 2 miles to the north and by a public report in town. The cooperative observer in Fort Loramie measured 2.8 inches.
Winter Weather, Union
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Union forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
The cooperative observer 4 miles northwest of Raymond measured 3.5 inches of snow.
Winter Storm, Adams
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Adams forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
The observer 5 miles northeast of Seaman measured 4.5 inches of snow. Another observer 3 miles east of Seaman measured 3.7 inches.
Winter Storm, Brown
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Brown forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.934, -83.867 (the zone’s center; the record gives no point)
A spotter in Georgetown measured 5 inches of snow. The CoCoRaHS observer east of Sardinia measured 4.5 inches, and 3.5 inches was measured by another observer southeast of Hamersville.
Winter Storm, Butler
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Butler forecast zone
- Reported by
- Public
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
A report of 6.3 inches of snow was received from northwest of Fairfield. A spotter 3 miles east-northeast of Beckett Ridge measured 6.2 inches, and 6.1 inches was measured by another spotter 4 miles south-southwest of Monroe.
Winter Storm, Clermont
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Clermont forecast zone
- Reported by
- Public
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
A report of 7.5 inches of snow was received from southeast of Newtonsville. A spotter north of Summerside measured 6.8 inches, and 6.2 inches of accumulation was relayed by the public east of Williamsburg.
Winter Storm, Clinton
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Clinton forecast zone
- Reported by
- Amateur Radio
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
A HAM radio operator south of Blanchester measured 6 inches of snow, as did a CoCoRaHS observer located 3 miles south of Midland. Other reports from in and around Wilmington ranged from 5.3 to 5.9 inches.
Winter Storm, Fairfield
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Fairfield forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
The CoCoRaHS observer 3 miles southeast of Reynoldsburg measured 5 inches of snow. Public reports of 5 inches of accumulation were also received from Pickerington, Lithopolis, and 3 miles south of Lithopolis. Four inches of snow was measured in Lancaster by the EMA.
Winter Storm, Hamilton
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Hamilton forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
The observer south-southeast of North College Hill measured 6.3 inches of snow, while another observer in Northbrook measured 6 inches of accumulation. A third observer in Mack measured 5.5 inches, and there was a broadcast media measurement east of Reading that had 5.8 inches.
Winter Storm, Highland
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Highland forecast zone
- Reported by
- Public
- Coordinates
- 39.185, -83.601 (the zone’s center; the record gives no point)
Reports came in with 7.8 inches of accumulation 2 miles south-southwest of Hillsboro, 6.9 inches 4 miles west-northwest of Hillsboro, and 6.6 inches in Lynchburg.
Winter Storm, Hocking
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Hocking forecast zone
- Reported by
- Public
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
A report of 4 inches of snow was relayed to the office from 4 miles west of Murray City. Spotters in Logan and 5 miles east of Logan measured 3.5 inches of snow.
Winter Storm, Montgomery
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Montgomery forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
The observer located 4 miles south of Centerville measured 6 inches of snow, as did a spotter in Miamisburg. A NWS employee located 3 miles north-northwest of Springboro measured 5.5 inches of accumulation. Lighter snow amounts were found in the northern two-thirds of the county, where 3.5 to 4 inches was common, including 3.7 inches measured at the Dayton airport KDAY.
Winter Storm, Pickaway
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Pickaway forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
The observer 3 miles west of South Bloomfield measured 6.5 inches of snow, while another observer 2 miles northeast of Circleville measured 5 inches. A public report from Ashville relayed a measurement of 5.3 inches of accumulation.
Winter Storm, Pike
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Pike forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 39.077, -83.067 (the zone’s center; the record gives no point)
The EMA in Beaver measured 5 inches of snow.
Winter Storm, Ross
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Ross forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.338, -83.057 (the zone’s center; the record gives no point)
The observer south of Kingston measured 7 inches of snow, as did a report from the public located 6 miles south of Chillicothe. A spotter near North Fork Village measured 6.5 inches of snow, and a public report from Frankfort.
Winter Storm, Scioto
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Scioto forecast zone
- Reported by
- Unknown
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
A public report from 2 miles west-southwest of South Webster indicated that 3 inches of snow fell, as did another public report from 7 miles south of Beaver. Based on surrounding observations, it is estimated that over 4 inches of snow was common over the western half of the county.
Winter Storm, Warren
- When
- December 13, 12:00 PM EST to December 14, 12:00 AM EST
- Where
- Warren forecast zone
- Reported by
- NWS Employee
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
A NWS employee 2 miles east of Mason measured 6.3 inches of snow. A spotter 3 miles west of Landen measured 6.2 inches of snow, and the CoCoRaHS observer 2 miles south-southeast of Maineville measured 5.6 inches of snow.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Illinois, December 13, 20252 deaths · 1 injured · 29 events
- Cold and Winter Weather in South Dakota, December 13 to 14, 202541 events
- Heavy Snow and Winter Weather in West Virginia, December 13 to 15, 202535 events
- Heavy Snow in Indiana, December 13, 202529 events
- Winter Storm and Winter Weather in New Jersey, December 13 to 14, 202521 events
- Winter Weather in Wisconsin, December 13 to 14, 202520 events
- Cold and Winter Weather in Iowa, December 13 to 14, 202519 events
- Winter Storm and Winter Weather in Maryland, December 13 to 14, 202517 events
- Heavy Snow and Winter Weather in New York, December 13 to 14, 202517 events
- Winter Storm and Winter Weather in Pennsylvania, December 13 to 14, 202513 events
- Extreme Cold in Illinois, December 13 to 14, 202512 events
- Winter Storm in West Virginia, December 13 to 14, 202511 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1308139, 1308142, 1308145, 1308147, 1308150, 1308155, 1308156, 1308157, 1308160, 1308161, 1308162, 1308164, 1308165, 1308439, 1308443, 1308445, 1308448, 1308449, 1308451, 1308452, 1308455, 1308457, 1308459, 1308460, 1308465, 1308472, 1308549, 1308550.